Translator Disclaimer
April, 2012 On Orevkov's rational cuspidal plane curves
Keita TONO
J. Math. Soc. Japan 64(2): 365-385 (April, 2012). DOI: 10.2969/jmsj/06420365

Abstract

In this note, we consider rational cuspidal plane curves having exactly one cusp whose complements have logarithmic Kodaira dimension two. We classify such curves with the property that the strict transforms of them via the minimal embedded resolution of the cusp have the maximal self-intersection number. We show that the curves given by the classification coincide with those constructed by Orevkov.

Citation

Download Citation

Keita TONO. "On Orevkov's rational cuspidal plane curves." J. Math. Soc. Japan 64 (2) 365 - 385, April, 2012. https://doi.org/10.2969/jmsj/06420365

Information

Published: April, 2012
First available in Project Euclid: 26 April 2012

zbMATH: 1246.14044
MathSciNet: MR2916072
Digital Object Identifier: 10.2969/jmsj/06420365

Subjects:
Primary: 14H50

Rights: Copyright © 2012 Mathematical Society of Japan

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.64 • No. 2 • April, 2012
Back to Top